# SDR UPS96421042

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 65B047316
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

INSPECTION TYPE N/A, LOWER AFT CARGO DOOR WARNING LIGHT ILLUMINATED AT ROTATION.  FOUND HANDLE IN THE UNLOCKED POSITION.  INSPECTED AND OPERATED LOWER AFT CARGO DOOR HANDLE, NO DEFECTS NOTED.
